MAUDE Adverse Event Report: US ENDOSCOPY BIOSHIELD; BIOSHIELD BIOPSY VALVE

US ENDOSCOPY BIOSHIELD; BIOSHIELD BIOPSY VALVE
Model Number 00711126
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation into the reported event is in process.A follow-up mdr will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure, fluid from the bioshield biopsy valve was leaking onto the floor.No report of injury.

Brand Name
BIOSHIELD
Common Device Name
BIOSHIELD BIOPSY VALVE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
daniel davy
5976 heisley road
mentor, OH 44060
4402597401
MDR Report Key25576603
Report Number1528319-2026-00072
Device Sequence Number5154471
Product Code ODC
UDI-Device Identifier00724995183509
UDI-Public(01)00724995183509(11)251028(17)281028(10)12929290
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K232951
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711126
Device Catalogue Number00711126
Device Lot Number(10)12929290
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2026
Initial Report FDA Received Date06/22/2026
Date Device Manufactured10/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown